# SDR SWAA2022051200776

- Difficulty date: April 28, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501231
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH Z ANGLE CORRODED WL 156; BS 500B - 8' TO 500I ; LBL 25 A225-006 / [01] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY ORIGINAL THICKNESS.040 .003 MATERIAL WAS REMOVED .037 MATERIAL REMAINS FOUND TO BE IN LIMITS IAW 53-00-53-1A-2 AAR TOOL NO.36644 DUE DATE 08/20/22;[02] VERIFIED STEP IS COMPLETE;[03] CORRECTION TO ITEM 1. FOUND MATERIAL LOSS BETWEEN STATION 500C AND 500D OUT OF LIMITS WITH .031' REMAINING 40 ORIGINAL; LOSS OF .009'. AREA OUT OF LIMITS IAW 53-00-03-1A-2;[04] REMOVED DAMAGED Z ANGLE IAW SRM 53-00-53-2R-5;[05] VERIFIED STEP 4;[06] VERIFIED STEPS 1; 2; 3; 4 & 5.;[07] VERIFY MATERIAL USED FOR Z ANGLE REPAIR BAC1496-444 7075-T6 ATAG A67397 IAW SRM 53-00-53-2R-5;[08] VERIFIED STEP 7.;[09] STARTED FABBING REPAIR PARTS IAW SRM 53-00-53-2R-5;[10] FINISHED TO FABRICATE Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R -5 REPAIR 5;[11] VERIFIED STEP 10;[12] VERIFIED STEP 9;10 11 OK TO TREAT AND PRIME;[13] CUT OUT AREA IS BETWEEN STA.500C-500D AND 500C-500B IAW SRM 53-00-53-2R-5 REPAIR 5;[14] APPLIED ALODINE AND PRIMER REPAIR PARTS IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[15] VERIFIED STEPS 13 AND 14;[16] VERIFIED STEP 13;14;15;[17] OK GIVEN TO INSTALL NEW Z ANGLE REPAIR PARTS;[18] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[19] VERIFIED STEP 18;
